TF: will slowly work as well as faster?

Discussion in 'Transfer Factor' started by djreg5, Oct 4, 2006.

  1. djreg5

    djreg5 New Member

    I have had CFS for 20 years and controlled it for 16 years with LEM, and for the last 4 with AHCC. Apparently the AHCC has stopped working because I have been in relapse a month.

    It was suggested to me by immunesupport.com that I should go off of the AHCC for a month, then it will work again. That did happen to me with LEM and going off if a month did the job!

    They also suggested I take Transfer Factor Essentials during that month to prevent a complete relapse.

    After reading your posts on TF, I find that I can HERX and actually get worse at first on TF! Presently I am taking one every other day and on those days I do have a mild headache.

    I am still slowly getting off of the AHCC.

    My question is, if I continue to take the TF one every other day and stay at that level, will it still in time kill the pathogens as effectively as if I took 2/day?

    If going slowly will do the same job I'd like to go that route. I have some major obligations this month that I just can not get totally sick for.

    Thanks so much!
  2. spacee

    spacee Member

    CONGRATS on finding the AHCC that has worked so well for you. I have never even heard of it. Have heard of the LEM.

    Of course you know that we are not professionals here. And you probably know that we all respond differently. So, I will just tell you what I would do in your situation....go slow.

    I have had a terrific herx today from taking Mycoplus for three days. Today by 4pm,I will start feeling better. But this was a "planned" herx. I was off the stuff over the weekend so I could do things. I won't take it next week for the same reason.

    Ok, that said, taking it slowly will allow you to fulfull your obligations (we hope) but taking it closer together and pulsing the dose will result in a greater killing spree...and resulting in stronger herx. Make sense?

    To Health!!

    Spacee
  3. djreg5

    djreg5 New Member

    Yes, that makes total sense! Thanks for replying! I guess what I'm still wondering is.....................will I reach the same result by continuing to go slowly vs. taking more TF closer together and having a more severe herx. In other words, in time, by going slowly will it eventually kill it all off just as it would if I went faster. Thanks so much!
  4. spacee

    spacee Member

    That is a good question. In my opinion, since the mycos enter our cells and set up housekeeping, I don't think that we ever totally get rid of them. So, going at a slower pace which allows you to function....sure, why not?

    Of course, then there is the question, are you actually killing them? Maybe you are kind of "stunning" them into inactivity. Which maybe isn't a bad thing, if you have "a life" that you need to attend to. A few years ago I would be opting for that because I had things I needed to do.

    The reason I am saying this is.......that the herx is the evidence that some mycos have died. If you are not getting a herx, you may just be "stunning" them.

    Actually, I don't know if "stunning" is the right word...but you get my drift?

    Spacee
  5. djreg5

    djreg5 New Member

    Yes, I understand what you are saying! Valid point! Then my next question is, am I actually having a mild Herx now? In addition to the headache, I've also had borderline diarrhea. The pattern seems to be a headache the day I take the TF, and the next day the excessive and rather loose stools. To me, the headache indicates it's killing off the stuff, and the stool issue the next day means my body is dumping it. Seems like a mild herx to me, but I'm not sure! If this IS a mild Herx, perhaps I am slowly killing off the stuff!
  6. Mikie

    Mikie Moderator

    The diarrhea is so foul and smells of death that there is no doubt it is Herxing.

    When I started the TF's, I had to just open a capsule and sprinkle some of the powder under my tongue because it caused such an immune response with headaches, sore throat, swollen lymph nodes and feeling as though I had the flu. It was a month before I was able to tolerate one whole capsule of each of the TF C and TF 200 which I use.

    If the TF's are causing such a strong reaction, you can probably be assured that they are working for you. It is better to go slowly in the beginning, especially if you have trouble tolerating them. I only took them for three months and then started pulsing them for a couple of days every 6 weeks. I still do that and every time I pulse them, I Herx.

    Of course, we are all different. I do think too much of an immune response and too intense of a Herx reaction is dangerous. It can cause a toxic-shock-like reaction in the body. It's rare but it happens. Our bodies can only handle so many dead pathogens before they can no longer be excreted and they turn toxic in our systems.

    I think in the case of the TF's, we each need to work with our docs to find just the right dose.

    Love, Mikie
  7. AllWXRider

    AllWXRider New Member

    I've been on 2/day for 5 months now. Like Mikie, I was real sick at first with only one.

    I had the same questions that you did on TF and Googled TFs.
    I'm reading some recommendations by Dr. Carol Ryser who has been treating patients since 1998. She recommends 3/day. Her research leads me to believe that TF paints bullseyes on the viruses and then our own immune system starts shooting arrows. Too many viral deaths release too much cytokines. Cytokines are what make us feel sick. The liver->gall bladder-> intestines and also our kidneys can only so much.